MathSciNet Relay Station
MathSciNet bibliographic data
MR262356 (41 #6964) 20.30
Griffith, Phillip On a subfunctor of ${\rm Ext}$. Arch. Math. (Basel) 21 1970 17–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement